Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Loss of libido due to over masturbation, weak erection. Taking treatment for anxiety and depression

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2000
Answered : 898 Questions
I have lost my libido completely due to over masturbation. Erection is also week, I am taking psychologcical treatment from a doctor for anxiety and depression but entirely no improvement
Posted Sat, 15 Sep 2012 in Sexual Problems
Answered by Dr. Divya Kuttikrishnan 57 minutes later

Hello there,

Thanks for writing in.

Masturbation to a certain extent is purely normal . I think your loss of libido is due to anxiety and depression rather than masturbating in excess. However, anything in excess is not good.

Once the depression / anxiety is treated, libido will return to normal.

I would advise you to sign up for yoga classes. You might not see results immediately. However, regular and daily yoga practice is very good and beneficial for you in the long run.

Exercise 30-45 minutes a day, five days a week is really good. Exercise releases endorphins thereby making you feel good and reducing your anxiety.

Anyway you are undergoing counselling which is also good.

Drink 8-10 glasses of water. Eat well balanced meals.

I hope I have answered your queries .I will be happy to answer any further queries you might have.

In case you don't have any further queries, please accept my answer. Any reviews are welcome.

Have a great day.

Dr.Divya Kuttikrishnan

Above answer was peer-reviewed by
Follow-up: Loss of libido due to over masturbation, weak erection. Taking treatment for anxiety and depression 1 hour later
Dear Doctor

I am doing the same as u have suggested, I am exercising daily and doing meditation also. But I m not getting muscles mass and getting tired easily. I am getting back pain also. Seminal volume has also reduced and no charm on face. ( face looks dull)
no freshness feeling in morning hours. Kindly suggest is it any neurological problem or what because the sensitivity of penis has also reduced. I am not getting excited or erected even after watching porn for a long time.
Answered by Dr. Divya Kuttikrishnan 1 hour later
I would suggest that you continue the above measures. In due time it will get better. Too much emphasis on libido will only worsen your fears.

Has your urine routine examination been done? How about blood tests like Hemoglobin , thyroid function tests, vitamin B12 levels, blood sugar levels and electrolyte levels. If all the tests are normal, I would advise you not to worry.
Take a break from any kind of sexual activity for a while ,be it viewing or doing. As you said probably excessive masturbation, might have left you disinterested in the same.

Focus on creativity and pursuing your other hobbies and interests. Be in sports, art, music. Hang out with friends , socialize etc. Continue yoga and exercise.

Even after following all the measures, if your problem doesn’t improve, I would advise you to consult a physician/urologist for advise and medication ( if it is a case of erectile dysfunction--- then Viagra etc). Treatment based on the problem.

I hope you are not on any antidepressants, as the drug itself can cause loss of libido.
I hope you are not hypertensive or have any other cardiac issues. All these can cause loss of libido.

Hope this helps.
Above answer was peer-reviewed by
Follow-up: Loss of libido due to over masturbation, weak erection. Taking treatment for anxiety and depression 4 hours later
Thanks for the prompt support. The CBC, B12, testesterone, prolactin, electrolyte, sugar, thyroid every reports are within range. Still I think its due to excessive masturbatation (thrice a day) without any lubrication. I lost the desire all of sudden.
I dont feel desire even after a very long gap. and dont have night emmision also.

Answered by Dr. Divya Kuttikrishnan 37 minutes later
I would advise you to visit a good sexologist(doctor). He might help you deal better with the issues you are facing.

There is no need to be ashamed of what you are going through. With the therapy, you will be fine. Don't worry.

All the best.

Dr. Divya Kuttikrishnan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor